MathSciNet Relay Station
MathSciNet bibliographic data
MR1662563 (99j:90081) 90C30 (65K05)
Lagarias, Jeffrey C.; Reeds, James A.; Wright, Margaret H.; Wright, Paul E. Convergence properties of the Nelder-Mead simplex method in low dimensions. SIAM J. Optim. 9 (1999), no. 1, 112–147 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement